# SDR 2020FA0000193

- Difficulty date: September 20, 2015
- Submitted: March 10, 2020
- Operation: General aviation
- Aircraft: N287SL
- Make and model: Cessna 750
- Aircraft serial: 0502
- Aircraft time: 565 hours, 331 cycles
- System (JASC): 3400 · Navigation System
- Part: Control Unit
- Part number: 0110263500
- Condition: Failed
- Location: Zone 311/312
- Part time: 565 hours, 331 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GEA FAIL 2 AMBER CAS MESSAGE IN FLIGHT AT FL430. N1S FLUCTUATED, TRIM INDICATIONS XED OUT, AIRSPEED MMO DECREASED TO M.82 POSSIBLY DUE TO MOMENTARY LOSS OF MACH TRIM. ABOVE INDICATIONS OCCURRED FOR ABOUT TWO SECONDS THEN REVERTED TO NORMAL WITHOUT REOCCURRENCE, BUT CAS MESSAGE STAYED ILLUMINATED FOR REMINDER OF FLIGHT. FOLLOWED CHECKLIST. MAINTENANCE CURRENTLY DOWNLOADING DATA FOR INVESTIGATION. REPLACED UNIT WITH NO FURTHER ACTION REQUIRED.
